# SDR FXGA201305131344

- Difficulty date: May 13, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 40,858 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING SKIN BETWEEN LWS 167 & WS 216. REPAIRED IAW EO 1344.
